# SDR AWXA200501393

- Difficulty date: October 8, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651758335
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED VERTICAL BEAM WEB CRACKED AT AFT SIDE OF 178 BULKHEAD AT BL 5.7L, WL 177 AND BS 178.  MAINTENANCE CUT OUT AND REMOVED DAMAGED PART OF WEB IAW BOEING 737-300 SRM 53-10-08-2R12.  FABRICATED REPAIR WEB AND SHIMS IAW BOEING 737-300 SRM 53-10-08-2R12.  INSTALLED FABRICATED REPAIR PARTS AT AFT SIDE OF 178 BULKHEAD AT BL 5.7L, WL 177 AND BS 178 IAW BOEING 737-300 SRM 53-10-08-2R12.
